# SDR YENA2023013000083

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 78,517 hours, 28,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#771, BOS-CUN. ' NUMEROUS OVERHEAD EMERGENCY LIGHTS NOT WORKING AFT CENTER AISLE NEAR GALLEY AND ALSO EMERGENCY LIGHTS OVER R1 DOOR; OVERHEAD EMERGENCY LIGHTS IN AFT CABIN CENTER AISLE FWD CABIN EMER LIGHTS AT OVERWING EXITS L1, L2, R1, AND R2. DOORS WERE RELAMPED IAW AMM 33-51-19. OPS CHECK GOOD.A/C OK FOR SERVICE.'
